2019
Том 71
№ 7

All Issues

Alikhani S.

Articles: 1
Brief Communications (English)

An admissible estimator for the r th power of a bounded scale-parameter in a subclass of the exponential family under entropy loss function

Alikhani S., Mahmoudi E., Torabi H.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2012. - 64, № 8. - pp. 1138-1147

We consider an admissible estimator for the rth power of a scale parameter that is lower or upper bounded in a subclass of the scale-parameter exponential family under entropy loss function. An admissible estimator of a bounded parameter in the family of transformed chi-square distributions is also given.